# SDR SWIA202163620

- Difficulty date: October 31, 2021
- Submitted: January 6, 2022
- Operation: Air carrier
- Aircraft: N716SK
- Make and model: Cndair CL600*
- Aircraft serial: 10180
- Aircraft time: 45,965 hours, 29,714 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: None
- Condition: Gouged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BUSHING BETWEEN LINK AND L/H FLUTTER DAMPER GOUGED    (C CHECK RO 1/04/2021)      (C CHECK RO 1/04/2021)   RECEIVED NEW  BUSHING PART NUMBER S10008-627 SEE  MX TRANS 23519759 FOR INSTALLED
